This could be a side effect of your medication.
How exactly were you diagnosed with FMS ?
Ovarian Adrenal Thyroid OAT Axis Imbalance, leading to your hysterectomy, could be the cause of all your troubles AND your FMS
due to unresolved imbalances still remaining not corrected after the surgery.
This is an extremely complex field and even trained specialists cannot address these issues properly, so an FMS diagnosis, which encompasses most of the symptoms, is unfortunately where it stops.
Please consider looking into this( I can give you some links if you send me a message) and if it resonates with you ,
please let me know, as I'm studying in this area of medicine presently and I can offer you some suggestions.
I must forewarn you that it is rather complex, as I mentioned earlier, and you may want to solicit the help of a friend perhaps who has some medical background to help you understand these concepts better.
Note that the above is not intended as a substitute for medical advice.
Been there, done that. The only thing that can help with the horrible night sweats and terrible dreams of menopause is to replace the very hormone that is lacking for which reason you are having the symptoms. Estrogen patches of the bio-identical hormone Vivelle dots can address this. After trying everything else under the sun, this is the only thing that relieves these symptoms. They usually make you take bio-identical progesterone along with it (Progesterone in oil 100 mg. per night to counterbalance the estrogen against cancer risk.) The Progesterone comes from a compounding pharmacy. But estrogen patches is a regular prescription.